# SDR SIMA20121117015

- Difficulty date: November 17, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CABIN CEILING PANEL 263ALC EMERGENCY LIGHT INOP CABIN CEILING PANEL 263ALC EMERGENCY LIGHT FOUND TO BE OPERABLE.
